MedElevator Войти в исследования
← Поиск публикаций
Przeglad lekarski · 2011

[Side effects of the HMG-CoA reductase inhibitors (statins). Lupus erythematosus induced by Atorvastatin therapy].

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Hydzik Piotr, Szpak Dorota

Аннотация

The paper describes the case of 56 years old woman admitted to the Toxicology Department because of skin lesions, joint and muscle pain and elevated activity of transaminases and creatine phosfokinase as well in biochemical analysis. The symptoms occurred after 6 days of the Atorvastatin therapy. The clinical picture indicated side effects of the hipolipemic therapy, but the presence of the skin lesions suggested drug induced collagenosis (lupus erythrematosus, dermatomyositis). Immunological studies confirmed association with antinuclear antibodies (ANA) and anti-Mi-2 autoantibodies in the serum. Immunosuppressive therapy was ordered with clinical and biochemical improvement.

Предметные рубрики MeSH